Alert archive / New Mexico / Flash Flood Warnings in 2020

Flash Flood Warning 6, NWS Albuquerque, NM

July 19, 2020Lincoln County, Socorro County, Torrance County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 19, 2020, 5:01 PM MDT for Lincoln County, Socorro County, Torrance County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2020, 5:01 PM MDT (23:01 UTC)
Expired
Jul 19, 2020, 8:00 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Lincoln County, NM, Socorro County, NM, Torrance County, NM

The radar

The Holloman AFB radar (KHDX), 133 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2020-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2020-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2021 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

382 
WGUS55 KABQ 192301
FFWABQ
NMC027-053-057-200200-
/O.NEW.KABQ.FF.W.0006.200719T2301Z-200720T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
501 PM MDT Sun Jul 19 2020

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  North Central Lincoln County in central New Mexico...
  Eastern Socorro County in central New Mexico...
  South Central Torrance County in central New Mexico...

* Until 800 PM MDT.

* At 501 PM MDT, trained spotters reported thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Public.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Corona, Claunch and Cedarvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Arroyos, streams, and normally dry rivers can become raging killer 
currents in a matter of minutes. Water in arroyos can travel many 
miles and take hours to reach your location from upstream rain areas.

&&

LAT...LON 3442 10573 3427 10552 3426 10553 3406 10589
      3410 10618 3421 10617

FLASH FLOOD...OBSERVED

$$

12/40
1 follow-up statement
665 
WGUS75 KABQ 200159
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
759 PM MDT Sun Jul 19 2020

NMC027-053-057-200209-
/O.EXP.KABQ.FF.W.0006.000000T0000Z-200720T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NM-Socorro NM-Torrance NM-
759 PM MDT Sun Jul 19 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR 
NORTH CENTRAL LINCOLN, EASTERN SOCORRO AND SOUTH CENTRAL TORRANCE 
COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed any 
remaining road closures.

LAT...LON 3442 10573 3427 10552 3426 10553 3406 10589
      3410 10618 3421 10617

$$

CHJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:17 PM MDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jul 19, 3:17 PM MDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
317 PM MDT Sun Jul 19 2020

.SYNOPSIS...
Daily rounds of scattered-to-numerous showers and thunderstorms will
continue for the next 7 days as a seasonably strong stream of monsoon
moisture tracks north and northeastward over New Mexico. There will
be a risk of locally heavy rainfall and minor flooding each day. The
risk of flash flooding will increase over central and western areas
Wednesday through Thursday night as a couple of disturbances cross,
then the risk of flash flooding should linger into Friday over
western areas as a tropical system moves up the west coast of Mexico.
High temperatures are forecast to vary from near normal to as much
as 5 degrees above normal Tuesday, then from near normal to around 6
degrees below normal for the remainder of the week as the richer
moisture arrives.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...
With the upper high centered west of the area over northern AZ,
storms developing over the high terrain this afternoon will mainly
be steered E to SE over the eastern plains this evening. Drier air
moving into western NM will make storm coverage more isolated there
today and Monday. Meanwhile, abundant moisture and surface warming
combined with veering wind profiles will allow for a marginal risk
of an isolated storm becoming severe over northeastern NM later
today. Bulk shear values of nearly 30kts should allow for supercell
potential, but wet microburst winds will be the main hazard threat
today. The abundant moisture and efficient rain producing storms
will also allow for a risk of localized flash flooding focusing over
the Ute Park burn scar and already soaked areas of northeastern NM.
Persistent drought conditions there combining with the fact that
some spots have received recent rainfall is increasing uncertainty
regarding the flash flood risk, so have foregone any issuance of a
Flash Flood Watch today. This may change heading into the Long Term
period when slower storms will likely be going over already wet
areas.

An east canyon wind is likely from Santa Fe to ABQ tonight from
outflow winds, and again from Monday's storms across the east. The
upper high changes little Monday, however storm steering flow will
more N to S. Scattered to numerous storms will again favor the
central mountain chain first before spreading into the adjacent high
plains, with more isolated convection across western NM. Have nudged
MinT's for tonight and Monday night across the east where convection
and cloud cover is expected to last well into the night.

24

LONG TERM...(TUESDAY THROUGH SUNDAY)...
With the mid-level high pressure system well to the east of NM, a
seasonally strong monsoon moisture plume will only become more robust
Tuesday night through the coming weekend as a few disturbances cross
the state. Daily rounds of scattered to numerous showers and
thunderstorms are expected Tuesday through Sunday.

Precipitable water (PWAT) values will climb from 0.75-1.0" Tuesday
to around 1" areawide Wednesday as the first disturbance rounds the
periphery of the mid level ridge and across the Four Corners. This
will result in an increased risk of locally heavy rainfall and flash
flooding Wednesday and Wednesday night from the southwest mountains
to the Sangre de Cristos. Another disturbance is forecast to follow a
similar track Thursday and Thursday night with a similar effect and
also a potentially greater risk of heavy rainfall around the Chuska
Mountains.

Heavy rainfall potential may lower some Friday, except over the
southwest and west central mountains, where it should continue as a
tropical system tracks northwestward along the Gulf of CA and into NW
Mexico. Another tropical system is forecast to track northwestward
from the Gulf of Mexico over eastern NM late in the weekend and early
next week.

44

&&

.FIRE WEATHER...
No critical fire weather concerns. Abundant monsoon moisture will
continue daily rounds of storms over the high terrain moving S/SE
today and Monday. Storm motions will likely be slowest Tuesday
increasing the potential for localized flash flooding. Storm
coverage will focus across the western half of the state beginning
Wednesday, with storm motions generally south to north as the upper
high will be over the eastern CONUS and an upper low moves toward
the CA coast. The eastern plains dry out during this time.
Ventilation will be a mixed bag of poor to good. Transport winds
will remain steadily out of the south through eastern NM while being
more erratic across western NM through the forecast period.

24

&&

.AVIATION...
18Z TAF CYCLE
Convective updrafts have already begun to develop over the Sangre de
Cristo Mountains near Truchas Peak this hour. Storm coverage will
increase in coverage over the mtns before generally moving E/SE over
the eastern plains. KLVS and near mtn TAF sites will be the first to
see impacts from locally heavy rainfall and/or erratic outflows of
25-35kts with lower elevation locales in the mix during the mid-to-
late afternoon period. A secondary round of storms may reach KLVS
late in the day, but will need to see confidence improve there before
mentioning in the TAF. Storm activity will likely reach KCAO to KTCC
by the 23Z-03Z timeframe. Outflow winds will likely reach back to
KSAF to KABQ during this time as well. Isold storm coverage is
expected further west at KGUP to KFMN. Activity dies down by the
early morning hours with gradually clearing skies and calm winds.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  61  96  62  96 /   0   5   5  30
Dulce...........................  52  88  52  91 /  10  30  20  70
Cuba............................  58  87  59  88 /  10  20  20  60
Gallup..........................  55  92  56  91 /   5  20  10  30
El Morro........................  54  87  55  86 /  10  30  20  60
Grants..........................  56  90  55  89 /  10  20  20  60
Quemado.........................  56  88  58  86 /  30  30  20  70
Magdalena.......................  61  88  62  86 /  40  30  20  70
Datil...........................  56  86  58  83 /  20  40  30  70
Reserve.........................  57  91  58  90 /  20  30  20  70
Glenwood........................  65  94  67  93 /  10  30  20  60
Chama...........................  50  81  50  83 /  10  30  20  80
Los Alamos......................  60  85  61  84 /  30  30  30  80
Pecos...........................  58  83  58  83 /  50  50  40  80
Cerro/Questa....................  52  82  53  83 /  40  30  30  90
Red River.......................  47  73  48  73 /  40  50  40 100
Angel Fire......................  47  76  47  78 /  50  50  40  90
Taos............................  52  85  53  86 /  30  30  30  90
Mora............................  54  81  55  81 /  60  50  40  90
Espanola........................  61  91  61  91 /  30  30  30  80
Santa Fe........................  60  87  61  85 /  40  30  30  80
Santa Fe Airport................  60  90  60  89 /  30  20  30  80
Albuquerque Foothills...........  67  91  67  92 /  20  20  30  60
Albuquerque Heights.............  68  93  67  93 /  20  10  30  60
Albuquerque Valley..............  67  95  67  95 /  20  10  20  60
Albuquerque West Mesa...........  67  93  67  94 /  20  20  30  60
Belen...........................  67  95  66  95 /  30  10  20  60
Bernalillo......................  65  94  64  95 /  20  20  30  70
Bosque Farms....................  66  95  65  94 /  20  10  20  60
Corrales........................  65  93  65  96 /  20  20  30  60
Los Lunas.......................  66  95  65  94 /  20  10  20  60
Placitas........................  65  91  65  89 /  30  20  40  70
Rio Rancho......................  66  93  66  95 /  20  20  30  60
Socorro.........................  68  95  68  96 /  20  20  30  70
Sandia Park/Cedar Crest.........  61  86  60  84 /  30  20  30  70
Tijeras.........................  63  89  62  87 /  30  20  30  60
Edgewood........................  59  88  59  88 /  40  30  30  70
Moriarty/Estancia...............  58  89  57  89 /  40  30  40  70
Clines Corners..................  58  85  58  84 /  50  50  50  70
Mountainair.....................  61  86  60  86 /  20  30  40  70
Gran Quivira....................  61  87  60  86 /  20  50  50  70
Carrizozo.......................  65  88  65  89 /  30  50  40  70
Ruidoso.........................  59  78  59  80 /  30  80  40  80
Capulin.........................  58  84  58  82 /  40  60  50  70
Raton...........................  57  87  57  87 /  50  50  40  70
Springer........................  59  89  58  87 /  50  60  30  80
Las Vegas.......................  57  83  57  84 /  50  50  40  80
Clayton.........................  67  90  65  89 /  60  30  40  40
Roy.............................  62  87  61  86 /  50  60  70  60
Conchas.........................  69  94  68  94 /  60  30  50  50
Santa Rosa......................  68  92  66  91 /  60  40  60  60
Tucumcari.......................  70  95  69  95 /  70  20  50  30
Clovis..........................  67  92  67  93 /  50  20  30  30
Portales........................  69  93  69  94 /  50  20  20  20
Fort Sumner.....................  69  94  68  94 /  50  20  60  30
Roswell.........................  72  97  72  98 /  30  20  20  30
Picacho.........................  66  89  65  90 /  30  50  30  60
Elk.............................  62  86  62  88 /  30  60  30  70

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jul 19, 8:59 AM MDT, 8 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
859 AM MDT Sun Jul 19 2020

NMZ201>241-201500-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
859 AM MDT Sun Jul 19 2020

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected today from the
Sangre de Cristo Mountains and northeastern NM this afternoon through
the evening. Rainfall could become heavy leading to localized areas
of flash flooding, especially over and near recent and older burn
scars (Ute Park). Isolated locations may receive an inch up to 2
inches of rainfall. A few storms over northeastern NM may also
produce small hail and wind gusts to 50 to 60 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous thunderstorms are expected at least Monday
through Thursday. Storm motions will be slow and rainfall could
become heavy. This may lead to localized areas of flash flooding,
especially over and near recent and older burn scars. Isolated
locations may receive up to 2 inches of rainfall. A few storms may
also produce small hail and wind gusts to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts, flooding, wind
damage, and hail to the National Weather Service Albuquerque web
site at weather.gov/abq or by calling 1.888.386.7637. You can also
submit storm reports and photos on our Facebook page or via Twitter
using the hashtag nmwx.

24

In the hours before

Special weather statement, Jul 19, 1:30 PM MDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
130 PM MDT Sun Jul 19 2020

NMZ211-217-218-192000-
Espanola Valley-Santa Fe Metro Area-Jemez Mountains-
130 PM MDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR LOS ALAMOS...EAST CENTRAL
SANDOVAL AND NORTHWESTERN SANTA FE COUNTIES UNTIL 200 PM MDT...

At 129 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Los Alamos, moving east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Los Alamos, White Rock, Frijoles, Bandelier National Monument,
Cochiti Lake, San Ildefonso Pueblo and El Rancho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3576 10660 3594 10649 3592 10610 3558 10622
TIME...MOT...LOC 1929Z 285DEG 20KT 3582 10640

40
Special weather statement, Jul 19, 2:00 PM MDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Albuquerque NM
200 PM MDT Sun Jul 19 2020

NMZ229-192030-
Northeast Highlands-
200 PM MDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL COUNTY UNTIL
230 PM MDT...

At 159 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Trujillo, or 16 miles east of Las Vegas. This storm was
nearly stationary.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of central San Miguel
County.

This includes State Road 104 between Mile Markers 10 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3544 10474 3543 10482 3545 10482 3544 10485
      3543 10484 3542 10497 3560 10504 3571 10485
TIME...MOT...LOC 1959Z 247DEG 4KT 3555 10494

12/40
Special weather statement, Jul 19, 2:46 PM MDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
246 PM MDT Sun Jul 19 2020

NMZ229-232-233-192115-
Eastern San Miguel County-Guadalupe County-Northeast Highlands-
246 PM MDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN MIGUEL AND
NORTHERN GUADALUPE COUNTIES UNTIL 315 PM MDT...

At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Anton Chico, or 17 miles southeast of Las Vegas,
moving southeast at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Dilia, Anton Chico and Tecolotito.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3539 10523 3547 10504 3526 10484 3514 10514
TIME...MOT...LOC 2046Z 332DEG 10KT 3537 10510

40
Special weather statement, Jul 19, 3:54 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
354 PM MDT Sun Jul 19 2020

NMZ227-228-230-192230-
Far Northeast Highlands-Union County-Johnson and Bartlett Mesas
Including Raton Pass-
354 PM MDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND EAST
CENTRAL COLFAX COUNTIES UNTIL 430 PM MDT...

At 353 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Capulin to near Des
Moines. Movement was south at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Heavy rain will also be possible with these storms.

These storms will remain over mainly rural areas of west central
Union and east central Colfax Counties.

This includes Highway 64 between Mile Markers 388 and 395.

&&

LAT...LON 3639 10421 3648 10361 3675 10382 3668 10424
TIME...MOT...LOC 2153Z 341DEG 12KT 3665 10414 3669 10389

12/40
Special weather statement, Jul 19, 3:56 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
356 PM MDT Sun Jul 19 2020

NMZ233-192230-
Guadalupe County-
356 PM MDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE COUNTY
UNTIL 430 PM MDT...

At 356 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Pastura, or 23 miles west of Santa Rosa. This
storm was nearly stationary.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pintada.

This includes Interstate 40 between Mile Markers 246 and 256.

&&

LAT...LON 3481 10507 3494 10523 3506 10511 3494 10494
TIME...MOT...LOC 2156Z 223DEG 4KT 3493 10509

40
Local storm report, Jul 19, 4:33 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
433 PM MDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      2 W BONITO LAKE         33.46N 105.77W
07/19/2020                   LINCOLN            NM   EMERGENCY MNGR

            TRAILS AND ROAD WASHED OUT NEAR BONITO LAKE. HIKERS AND
            CAMPERS EVACUATED FROM AREA.

&&

EVENT NUMBER ABQ202001361

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:11 PM MDTAreal Flood AdvisoryABQRoosevelt2 hr
Jul 18, 6:20 PM MDTSpecial Weather StatementABQTaos25 min
Jul 18, 6:29 PM MDTAreal Flood AdvisoryABQColfax, Taos3 hr
Jul 18, 6:57 PM MDTFlash Flood WarningABQColfax3 hr
Jul 18, 7:11 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jul 18, 7:32 PM MDTSpecial Weather StatementABQSanta Fe28 min
Jul 19, 12:40 PM MDTSpecial Weather StatementABQSanta Fe35 min
Jul 19, 1:30 PM MDTSpecial Weather StatementABQLos Alamos30 min
Jul 19, 2:00 PM MDTSpecial Weather StatementABQSan Miguel30 min
Jul 19, 2:04 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval116 min
Jul 19, 2:18 PM MDTAreal Flood AdvisoryABQColfax117 min
Jul 19, 2:46 PM MDTSpecial Weather StatementABQSan Miguel29 min
Jul 19, 2:51 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel39 min
Jul 19, 3:22 PM MDTSevere Thunderstorm WarningABQColfax, Mora53 min
Jul 19, 3:54 PM MDTSpecial Weather StatementABQUnion36 min
Jul 19, 3:56 PM MDTSpecial Weather StatementABQGuadalupe34 min
Jul 19, 4:39 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance111 min
Jul 19, 5:26 PM MDTAreal Flood AdvisoryABQSocorro, Torrance3 hr
Jul 19, 5:45 PM MDTAreal Flood AdvisoryABQHarding3 hr

Nearby

Flash Flood Warnings in New Mexico, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.